# SDR CA001128003

- Difficulty date: October 14, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Oil Pressure Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN)    THE CREW NOTICED THE NR 2 ENGINE OIL PRESSURE ''LOW'' - (NO SPECIFIC VALVE IS KNOWN OR WHETHER IT WAS FLUCTUATING OR STEADY). THE CREW THEN SHUT DOWN FOR THIS PROBLEM WITHOUT THE PRESENCE OF A WARNING LIGHT. THE DEFECT WAS TRACED TO CHAFED WIRING IN THE LOOM BETWEEN THE ENGINE OIL PRESSURE TRANSMITTER  AND THE NR 2 ENGINE DISCONNECT . 4 WIRES WERE REPLACED. THERE WAS NO PROBLEM WITH THE ENGINE OIL PRESSURE SYSTEM. AIRCRAFT RETURNED TO SERVICE.
